# SDR SWIA971536

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120240
- Engine: Pwa PW118B
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249046
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: H

## Discrepancy

RIGHT NP WENT TO 102.3 PERCENT AND STAYED THERE FOR APPROX 2 MINUTES UNTIL PROP SYNC TURNED OFF.  RETURNED TO SLC.  REMOVED AND REPLACED RIGHT PCU, OPS AND LEAK CHECKS GOOD.
